# SDR COMA0260357

- Difficulty date: May 30, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 13,636 hours, 12,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10012
- Part serial: 527
- Condition: Inoperative
- Location: R/H #3
- Part time: 13,636 hours, 12,785 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5695 FLAPS FAIL MESSGE WHEN SELECTED 20 DEGREES. POST FLIGHT INSP FOUND R/H OUTBD FLAP TWISTED.REPLACED FAILED R/H #3 FLAP ACTUATOR AND ALL RELATED DAMAGED COMPONENTS PER AD 98-20-01.
